Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 88, NWS St. Louis, MO

October 29, 20095 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Oct 29, 2009, 8:47 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 29, 2009, 8:47 PM CDT (01:47 UTC)
Expired
Oct 30, 2009, 2:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 166 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 29, 9:07 PM CDTFLASH FLOOD5 Sse Clarence, MOSTATE ROUTE DD CLOSED DUE TO FLOODING
Oct 29, 9:13 PM CDTFLASH FLOOD5 Sw Shelbina, MOSTATE ROUTE A CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 421 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
421 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 300147
FFWLSX
MOC103-111-127-137-205-300730-
/O.NEW.KLSX.FF.W.0088.091030T0147Z-091030T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI...
  LEWIS COUNTY IN NORTHEAST MISSOURI...
  MARION COUNTY IN NORTHEAST MISSOURI...
  MONROE COUNTY IN NORTHEAST MISSOURI...
  SHELBY COUNTY IN NORTHEAST MISSOURI...

* UNTIL 230 AM CDT

* AT 845 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS        
  ROAD CLOSURES DUE TO THE HEAVY RAINFALL AND FLOODING THAT          
  IS OCCURRING ACROSS THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  CONTINEU. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...EDINA...HANNIBAL...MONROE CITY...PALMYRA...PARIS...SANTA
  FE...SHELBINA...CLARENCE...COLONY...EMDEN...EWING...GRANVILLE...
  GREENSBURG...KNOX CITY...LA BELLE...LA GRANGE...LEWISTOWN...
  MADISON...MAUD...MAYWOOD...PHILADELPHIA...PLEVNA...SHELBYVILLE...
  STEFFENVILLE...WARREN AND WOODLAWN.

HERE IS A LIST OF FLOODING REPORTS THAT HAVE BEEN RECEIVED...

IN KNOX COUNTY...
HIGHWAY 11 IS CLOSED NEAR BARING.
STATE ROUTE F AND HIGHWAY 151 ARE CLOSED NEAR NOVELTY.

IN LEWIS COUNTY...
WATER COVERING HIGHWAY 16 WEST OF THE SUGAR CREEK BRIDGE.
HIGHWAY 81...ONE HALF MILE NORTH OF ROUTE E...WATER COVERS THE ROAD.

IN MONROE COUNTY...
STATE ROUTE A IS CLOSED DUE TO CROOKED CREEK BETWEEN WW AND DD.

IN SHELBY COUNTY...
STATE ROUTE DD IS CLOSED BETWEEN TT AND 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE POSSIBLE IN THE 
WARNED AREA OVERNIGHT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4030 9196 4026 9195 4025 9150 4018 9152
      4006 9151 4000 9149 3993 9143 3987 9145
      3980 9138 3972 9137 3969 9132 3968 9172
      3934 9173 3935 9231 3995 9229 3996 9235
      4030 9235

$$

CVKING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 7:00 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Oct 29, 7:00 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT THU OCT 29 2009

.DISCUSSION...
/344 PM CDT THU OCT 29 2009/

RAIN MOVED IN RATHER QUICKLY TODAY AHEAD OF WEATHER SYSTEM. THIS
CONTINUES TO BE THE MAIN FORECAST ISSUE IN THE SHORT TERM.

FOR THIS EVENING...HEAVY RAIN WILL PERSIST AS WAA AND PLENTY OF
MOISTURE CONVERGENCE ON NOSE OF 50+ KT LOW LEVEL JET KEEPS
GENERATING ELEVATED CONVECTION WHICH WILL TRAIN NORTHWARD ACROSS THE
REGION. IN THE MEANTIME...UPPER LOW OVER NEW MEXICO WILL LIFT OUT
TOWARDS FORECAST AREA AS ASSOCIATED SFC LOW LIFTS NORTH
NORTHEASTWARD INTO SOUTHERN MN FRIDAY MORNING. THIS WILL DRAG THE
OCCLUDED FRONT ACROSS THE FORECAST AREA...MOVING INTO THE ST. LOUIS
METRO AREA BY 12Z FRIDAY. AS FOR PLACEMENT OF HEAVY RAINFALL LATER
TONIGHT...WILL SEE MAIN AXIS OF HEAVY RAIN SHIFT A LITTLE FURTHER TO
THE EAST...EXTENDING FROM CENTRAL IL TO SOUTHEAST MO...MAINLY ALONG
AND SOUTH OF I-44 CORRIDOR BY 06Z. WITH HEAVY RAIN THIS AFTERNOON
AND LINGERING INTO TONIGHT...ISSUED A FLASH FLOOD WATCH EARLIER
TODAY FOR CENTRAL/NORTHEAST MO AND WEST CENTRAL IL THAT WILL
EXPIRE AT 12Z FRIDAY. FF WATCH THAT WAS ISSUED YESTERDAY FOR
REMAINDER OF FORECAST AREA...REMAINS IN EFFECT UNTIL 00Z SATURDAY.

OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS TO PERSIST ON FRIDAY AND
SLOWLY SHIFT FURTHER TO THE EAST WITH TIME...KEPT CATEGORICAL POPS
FOR SOUTHEASTERN HALF OF CWA DURING THE MORNING HOURS WITH LOWER
POPS IN THE WEST...THEN LOWERED POPS EVEN MORE TOWARDS EVENING.

FOR FRIDAY NIGHT...STILL COULD SEE ADDITIONAL WAVES OF PRECIPITATION
DEVELOP ALONG THE FRONTAL BOUNDARY OVER EASTERN PORTIONS OF AREA
BEFORE COMING TO AN END BY DAYBREAK SATURDAY MORNING...BUT AMOUNTS
WILL BE LESS SO DO NOT ANTICIPATE EXTENDING THE FLASH FLOOD WATCH
BEYOND 00Z SATURDAY AT THIS TIME.

AS FOR SATURDAY...SYSTEM EXITING A BIT QUICKER...SO STILL HOPEFUL
THAT MOST OF AREA TO BE DRY...BUT CLOUDY FOR TRICK OR TREATERS
SATURDAY NIGHT.

MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH
AREA SUNDAY NIGHT INTO MONDAY ON BACKSIDE OF SYSTEM...BUT JUST HAVE
SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME.

EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER
60S TUESDAY THROUGH THURSDAY...AND LOWS IN THE UPPER 30S TO MID 40S
THROUGH THE PERIOD.

BYRD

&&

.AVIATION...
/651 PM CDT THU OCT 29 2009/

FOR THE 00Z TAFS...
IFR/LIFR CONDITIONS WITH SOUTHEAST WINDS WILL CONTINUE TO PREVAIL
ACROSS THE REGION TONIGHT. PERIODS OF RAIN AND
THUNDERSTORMS...HEAVY RAIN AT TIMES...WILL AFFECT THE ENTIRE AREA
THROUGH AT LEAST 12Z FRIDAY MORNING. RAIN COULD HANG ONTO PARTS OF
SOUTHEAST MISSOURI/SOUTHWEST ILLINOIS THROUGH MUCH OF THE
AFTERNOON TOO. SHOULD SEE CONDITIONS IMPROVE TO MVFR AS THE WINDS
TURN TO THE SOUTHWEST BEHIND THE COLD FRIDAY MORNING.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CRAWFORD-FRANKLIN-
     IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Oct 29, 6:00 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
600 PM CDT THU OCT 29 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
GASCONADE-
600 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING OF
LOW LYING AREAS WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR
THE AREA UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING
REPORTS AND RAINFALL AMOUNTS OVER ONE INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-301200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
600 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO CONTINUE TO CAUSE
FLASH FLOODING ACROSS THE AREA TONIGHT. A FLASH FLOOD WATCH IS IN
EFFECT THROUGH FRIDAY AT 7 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ON FRIDAY. THE
ADDITIONAL HEAVY RAINFALL WILL CAUSE ADDITIONAL FLASH FLOODING. A
FLASH FLOOD WATCH CONTINUES UNTIL 7 PM FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS
AND RAINFALL AMOUNTS OVER ONE INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Oct 29, 6:49 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      2 W PACIFIC             38.48N  90.79W
10/29/2009                   FRANKLIN           MO   TRAINED SPOTTER

            SOUTH OUTTER RD CLOSED APPROX 2 MILES WEST OF EXIT 257
            ON I 44

&&

CORRECTED REMARKS

EVENT NUMBER LSX0900293

CARNEY
Local storm report, Oct 29, 7:04 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLOOD            2 W SHIPMAN             39.12N  90.08W
10/29/2009                   MACOUPIN           IL   TRAINED SPOTTER

            APPROX 4 INCHES OF WATER ON HWY 16 JUST EAST OF
            PIASA...ALSO KNOWN AS PIASA RD

&&

EVENT NUMBER LSX0900296

MILLER
Local storm report, Oct 29, 8:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      6 S TROY                38.89N  90.98W
10/29/2009                   LINCOLN            MO   TRAINED SPOTTER

            APPROXIMATELY 100 YARDS OF MEYERS ON OR NEAR BIG CREEK
            IS WASHED OUT AND IMPASSABLE

&&

EVENT NUMBER LSX0900298

CARNEY
Local storm report, Oct 29, 8:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       4 W PACIFIC             38.48N  90.83W
10/29/2009  M2.20 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0900299

MILLER
Local storm report, Oct 29, 8:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      EDINA                   40.17N  92.18W
10/29/2009                   KNOX               MO   LAW ENFORCEMENT

            HWY 11 CLOSED NEAR BARING

&&

EVENT NUMBER LSX0900300

CARNEY
Local storm report, Oct 29, 8:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT THU OCT 29 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      EDINA                   40.17N  92.18W
10/29/2009                   KNOX               MO   LAW ENFORCEMENT

            RTE F AND HWY 151 CLOSED NEAR NOVELTY

&&

EVENT NUMBER LSX0900301

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 7:59 PM CDTRiver Flood WarningLSXOsage40 hr
Oct 29, 7:59 PM CDTRiver Flood WarningLSXCole48 hr
Oct 29, 9:21 PM CDTRiver Flood WarningLSXLewis3 days
Oct 29, 9:21 PM CDTRiver Flood WarningLSXLewis4 days
Oct 29, 9:21 PM CDTRiver Flood WarningLSXMarion5 days
Oct 29, 9:21 PM CDTRiver Flood WarningLSXMarion37 hr
Oct 29, 9:39 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Jefferson, Lincoln, Montgomery, Pike and 5 more9 hr
Oct 29, 9:42 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more9 hr
Oct 29, 9:46 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage5 hr
Oct 29, 11:30 PM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Oct 29, 11:30 PM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Oct 29, 11:30 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis4 days
Oct 30, 12:38 AM CDTRiver Flood WarningLSXCrawford44 hr
Oct 30, 12:38 AM CDTRiver Flood WarningLSXCrawford, Washington58 hr
Oct 30, 12:38 AM CDTRiver Flood WarningLSXFranklin, Jefferson5 days
Oct 30, 12:38 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Oct 30, 12:38 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Oct 30, 12:38 AM CDTRiver Flood WarningLSXJefferson, Saint Louis9 days
Oct 30, 1:30 AM CDTRiver Flood WarningLSXJefferson4 days
Oct 30, 1:30 AM CDTRiver Flood WarningLSXFranklin4 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXMarion7 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXRalls6 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXPike8 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXPike9 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXLincoln8 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXSaint Charles13 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXSaint Charles9 days
Oct 30, 2:10 AM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Oct 30, 2:27 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 5 more12 hr
Oct 30, 2:29 AM CDTRiver Flood WarningLSXLincoln5 days
Oct 30, 4:27 AM CDTRiver Flood WarningLSXLewis, Osage6 days
Oct 30, 6:25 AM CDTAreal Flood WarningLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 12 more12 hr
Oct 30, 8:06 AM CDTRiver Flood WarningLSXMarion5 days
Oct 30, 9:45 AM CDTRiver Flood WarningLSXCallaway, Osage3 days
Oct 30, 9:45 AM CDTRiver Flood WarningLSXFranklin, Warren59 hr
Oct 30, 12:12 PM CDTRiver Flood WarningLSXMarion4 days
Oct 30, 2:48 PM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 5 more24 hr
Oct 30, 6:30 PM CDTRiver Flood WarningLSXOsage4 days
Oct 30, 6:42 PM CDTAreal Flood WarningLSXCrawford, Franklin, Iron, Jefferson, Lincoln, Madison and 9 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.